Ver todas las categorías

Alka-Seltzer Plus Severe Cold & Flu PowerFast Fizz - Tabletas efervescentes para los síntomas fuertes del resfriado y la gripe, sabor Citrus, 20 u.

4.5
(232)
Oferta $9.99


Cómo conseguirlo




Información

Alka-Seltzer Plus Severe Cold & Flu PowerFast Fizz - Tabletas efervescentes para los síntomas fuertes del resfriado y la gripe, sabor Citrus, 20 u.
20 u., 0.17 lb. N.° de artículo 272598

Elegible para HSA/FSA

New & improved Alka-Seltzer Plus Cold & Flu Effervescent Tablets dissolve quickly in hydrating water and are instantly ready to start working. This formula has improved flavor, less sodium & is aspartame free. Each dose is individually wrapped and transforms in just 4oz of water into a liquid-fast medicine. After you drink the refreshing, sparkling solution, Alka-Seltzer Plus works quickly to relieve your worst cold symptoms: Nasal & Sinus Congestion, Sneezing, Runny Nose, Cough, Sore Throat, Fever, Headache and Body Aches & Pains

  • Our fantastic formula made even better: improved flavor, less sodium, & aspartame free
  • Our severe Cold & Flu formula provides unbeatably liquid fast relief of headache, sore throat, cough, nasal & sinus congestion, runny nose, sneezing, aches & pains and fever.
  • Quickly dissolves in water and instantly ready to start working so you can get back to your busy life.
  • Each box containing 10 Sachets each containing 1 individually wrapped dose (2 effervescent tablets), which makes it easy to take with you on the go
  • Comes in Effervescent form, in a refreshing Citrus flavor. Usar según las indicaciones.
    Specifications
    ProblemaCold & flu
    FormularioEffervescent & dissolving solids
    Primary flavourCítrico
    Product typeCold & flu treatments
    Cantidad1-60 ct

    Ingredientes

    Active: Acetaminophen 250 mg, Chlorpheniramine maleate 2 mg, Dextromethorphan hydrobromide 10 mg, Phenylephrine hydrochloride 5 mg

    Inactive: anhydrous citric acid, calcium silicate, dimethicone, FD&C red #40, FD&C yellow #6, flavors, magnesium stearate, maltodextrin, mannitol, potassium bicarbonate, povidone, sodium bicarbonate, sucralose

    Indicaciones

    Do not take more than the recommended dose. Adults and children 12 years and over: take 2 tablets fully dissolved in 4 oz of water every 4 hours. Do not exceed 8 tablets in 24 hours or as directed by a doctor. Niños menores de 12 años: no usar

    Advertencia(s)

    Advertencia sobre la salud hepática: este producto contiene acetaminophen. Puede sufrir daño hepático grave si toma
    • más de 4,000 mg de acetaminofeno en 24 horas
    • con otros medicamentos que contengan acetaminofén
    • 3 o más bebidas con alcohol al día mientras usa este producto
    Allergy alert: Acetaminophen may cause severe skin or severe allergic reactions. Los síntomas pueden incluir:
    • enrojecimiento de la piel
    • ampollas
    • erupción
    • urticaria
    • hinchazón facial
    • asma (respiración sibilante)
    • conmoción
    En caso de reacción alérgica en general o en la piel, suspenda el uso y acuda al médico de inmediato.
    Advertencia de dolor de garganta: Si el dolor de garganta es intenso, dura más de 2 días, está acompañado o seguido de fiebre, dolor de cabeza, erupción, náuseas o vómitos, consultar a un médico de inmediato. Do not use to sedate children

    Productos relacionados

    *Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

    Alka-Seltzer Plus Severe Cold & Flu PowerFast Fizz - Tabletas efervescentes para los síntomas fuertes del resfriado y la gripe, sabor Citrus, 20 u.

    4.5
    (232)
    Oferta $9.99